26.05.2024

Gym buff, left unable to sit down after drugs caused his back to break out in severe acne

A man who started taking steroids to improve his muscle growth at the gym has revealed how they’ve caused severe acne and scars on his back – now he’s warning others of the dangers.

When Johnathon James, a private contractor from , started working out to build muscle, he turned to steroids to help aid ‘rapid growth’.

Soon, he noticed his muscles growing much faster than he expected and recalled his hormones being thrown into chaos, causing shocking symptoms.

In a clip uploaded on , which has racked up 14.8 million views and over 764,000 likes, he reveals the ‘excruciating’ battle with his skin.

While he said that his back ‘feels terrible all the time’, the fitness buff claims he will keep using them due to the change in his body

While he said that his back 'feels terrible all the time', the fitness buff claims he will keep using them due to the change in his body

He said: ‘It’s caused the most fleeting but intense pain I’ve ever had the displeasure of experiencing.

‘If I lie down wrong, if I rest my back on a chair wrong, or if I’m in the shower and a stream of water hits my back, then I have pain so intense my eyes become blurred and my ears start to ring.

‘It’s only for a few seconds, but it’s awful.

‘It influences what materials I can wear, where I can sit or lay, but I haven’t treated it with anything [yet].

‘I plan to see a dermatologist and will be sharing my experience online.’

The 20-year-old, who trains six times a week at the gym, with a minimum of two hours per session, decided to take steroids immediately to see what would happen.

In the video, Jonathon begins by sharing a picture of his back while in the gym, which appears to be covered in acne, red spots, and scars.

While he said that his back ‘feels terrible all the time’, the fitness buff claims he will keep using them due to the change in his body.

The 20-year-old, who trains six times a week at the gym, with a minimum of two hours per session, decided to take steroids immediately to see what would happen He said: 'It’s caused the most fleeting but intense pain I’ve ever had the displeasure of experiencing'

The 20-year-old, who trains six times a week at the gym, with a minimum of two hours per session, decided to take steroids immediately to see what would happen. He said: ‘It’s caused the most fleeting but intense pain I’ve ever had the displeasure of experiencing’

Users have flocked to the comments to share their reactions, with many left concerned.

‘I hope you are joking,’ entrepreneur Chris Choi said.

Someone else said: ‘Why are you doing steroids now? Too early dude.’

‘Why would you do that to yourself,’ another user added.

Another said: ‘Bro it ain’t worth it.’

‘Bros doing it to teach us not to,’ someone else added, followed by two skull emojis.

Jonathon is warning others not to follow in his footsteps, but he is still working on managing the issue himself.

He added: ‘I would strongly recommend that no one does steroids, as I don’t think they are a good thing to do.

‘I try to cover up the acne when others are around, but some of my family members are aware of the severity of the symptoms.

‘I never expected the pain I’ve gone through and I want to warn others to think twice if they are considering supplements or steroids.’

Studies have suggested that steroids increase the body’s production of immune system receptors called TLR2, which promote acne.

When combined with an imbalance of P acnes bacteria, this heightened level of TLR2 receptors may cause an inflammatory response and cause acne eruptions.

Leave a Reply

Your email address will not be published. Required fields are marked *